# SDR IPXA2016040901857

- Difficulty date: March 4, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 78,198 hours, 13,965 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Coupler
- Part number: AJH71871
- Condition: Chafed
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, ELEVATOR LOAD FEEL MOMENT ARM CHANGER COUPLER ARM CHAFE DAMAGE.  REPAIRED CHAFE DAMAGE TO NOTED ARM IAW EA 011-2730-01-A6181, REV IR AND EO MD11-2730-60303-A.
